# SDR IPXA2017041016016

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 22,931 hours, 15,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT BRIEF ACRID SMELL OCCURRED. IT WAS NOT OVERWHELMING, BUT STRONG & LINGERED. RUN NR 1 & NR 2 ENG, OPERATED BOTH PACKS, NO STRONG SMELL NOTED AT THIS TIME MM 21-00-00.
